Open Access
2014 New Classes of Generalized Seminormed Difference Sequence Spaces
M. Mursaleen, A. Alotaibi, Sunil K. Sharma
Abstr. Appl. Anal. 2014(SI24): 1-7 (2014). DOI: 10.1155/2014/461081


The purpose of this paper is to introduce new classes of generalized seminormed difference sequence spaces defined by a Musielak-Orlicz function. We also study some topological properties and prove some inclusion relations between resulting sequence spaces.


Download Citation

M. Mursaleen. A. Alotaibi. Sunil K. Sharma. "New Classes of Generalized Seminormed Difference Sequence Spaces." Abstr. Appl. Anal. 2014 (SI24) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 7 October 2014

zbMATH: 07022422
MathSciNet: MR3219373
Digital Object Identifier: 10.1155/2014/461081

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI24 • 2014
Back to Top